MAUDE Adverse Event Report: CONVATEC INC CURE PRODUCTS; CATHETER, STRAIGHT

CONVATEC INC CURE PRODUCTS; CATHETER, STRAIGHT
Model Number ULTRA M12C
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Urinary Tract Infection (2120)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Based on the available information, this event is deemed to be a serious injury.To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.Fda registration number : reporting site: 1049092.Manufacturing site: 3005471919.
 
Event or Problem Description
End user states "the sides of packaging around catheter are curled in, causes difficulty to open product and causes one to easily contaminate the product upon removal possibly having contributed a uti a few months ago.He said prior to opening these he will swab the tear here end with an alcohol swab just in case upon removal it will come into contact with the outside lettuced edge.He said he has had utis in the past and is so careful to avoid use of these but said he has used some he may have contaminated inadvertently.He feels like this could have possibly contributed to a recent uti several months back.He hasn't had a uti in a while but a few months ago while he was having this issue, he developed a uti.Symptoms were pain in urethra, bladder and lower back as well as rectal pain.He had to go to urgent care for urine testing and get antibiotics (name unknown) to treat it.Has been doing well uti free now." this emdr covers the unknown number of catheters associated with the uti.

Brand Name
CURE PRODUCTS
Common Device Name
CATHETER, STRAIGHT
Manufacturer (Section D)
CONVATEC INC
211 american avenue
greensboro NC 27409
Manufacturer (Section G)
CONVATEC INC
211 american avenue
greensboro NC 27409
Manufacturer Contact
pamela meadows
7815 national service road
suite 600
greensboro, NC 27409
3365424679
MDR Report Key19927694
Report Number1049092-2024-00106
Device Sequence Number14148659
Product Code EZD
UDI-Device Identifier00815947021106
UDI-Public00815947021106
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K221593
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/30/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberULTRA M12C
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/30/2024
Initial Report FDA Received Date08/07/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexMale